# SDR ASAA2014011212378

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 26,184 hours, 8,239 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12813
- Condition: Warning Message
- Location: Ram Air Exhaust
- Part time: 20,766 hours, 6,480 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RT PACK LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED RT RAM AIR DOOR ACTUATOR, REF MM 21-51-21. OPS CK GOOD.
